MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22518UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a lesion located in the mid -distal right coronary artery.The lesion was reported to be severely tortuous and moderately calcified with 99% stenosis.No damage was noted to packaging and no issues noted when removing the device from the hoop/tray.There were no issues removing the sheath.The device was inspected with no issues.Negative prep was not performed.The lesion was pre-dilated.It was reported that during the procedure, the stent became loose during advancement to the lesion.The inflation device remained on neutral pressure during delivery of the device.The physician was able to remove the stent from the patient as it was on the catheter.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device and excessive force was used.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6603987
Report Number9612164-2017-00643
Device Sequence Number16436752
Product Code NIQ
UDI-Device Identifier00643169037427
UDI-Public00643169037427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2018
Device Catalogue NumberRSINT22518UX
Device Lot Number0008347285
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer05/04/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1